MAUDE Adverse Event Report: ACCUTRON INC ULTRA DC FLOWMETER; ANESTHESIA GAS MACHINE

ACCUTRON INC ULTRA DC FLOWMETER; ANESTHESIA GAS MACHINE
Model Number 31980
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been returned for investigation.
 
Event or Problem Description
Pediatric patient was unable to wake up after procedure.Emergency services were called but patient woke up before their arrival.Patient is fine now.

Brand Name
ULTRA DC FLOWMETER
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
ACCUTRON INC
1625 w pinnacle peak
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC
1625 w pinnacle peak
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w. pinnacle peak
phoenix, AZ 85027
MDR Report Key24781789
Report Number2020813-2026-00002
Device Sequence Number12295473
Product Code BSZ
UDI-Device Identifier00813830021219
UDI-Public(01)00813830021219
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K970163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31980
Device Catalogue Number31980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown